Projection operators on matrix weightedLp and a simple sufficient Muckenhoupt condition

Research output: Contribution to journalJournal articleResearchpeer-review


Boundedness for a class of projection operators, which includes the coordinate projections, on matrix weighted L p-spaces is completely characterised in terms of simple scalar conditions. Using the projection result, sufficient conditions, which are straightforward to verify, are obtained that ensure that a given matrix weight is contained in the Muckenhoupt matrix A p class. Applications to singular integral operators with product kernels are considered.

Original languageEnglish
JournalMathematica Scandinavica
Issue number1
Pages (from-to)72-84
Number of pages13
Publication statusPublished - 6 Aug 2018


Cite this